# SDR FPI2012F00003

- Difficulty date: February 21, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N6490N
- Make and model: Cessna 210N
- Aircraft serial: 21063064
- Engine: Cont IO520L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Broken
- Location: Nr 1
- Part time: 737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, FOUND NR 1 CYLINDER COOLING FIN BROKEN OFF, LEFT OF TOP SPARK PLUG DOWN TO HEAD OF CYLINDER.  NO DAMAGE HISTORY NOTED.  REPLACED WITH NEW CYLINDER IAW MM.
